New Jersey, 2015

Strong Wind in New Jersey, November 10, 2015

November 10, 2015 · NWS PHI · 2 events in 1 county or zone

An area of low pressure along the Middle Atlantic coast produced a couple of strong easterly wind gusts along the coast of New Jersey during the morning of the 10th. A 40 mph wind gust was measured at Cape May (Cape May County) and at Ocean City (Cape May County).

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

An area of low pressure along the Middle Atlantic coast produced a couple of strong easterly wind gusts along the coast of New Jersey during the morning of the 10th. A 40 mph wind gust was measured at Cape May (Cape May County) and at Ocean City (Cape May County). The low pressure slowly tracked along the Eastern Seaboard from around the Tidewater of Virginia early in the day, crossing the lower Delmarva Peninsula and eventually emerging off the southern New Jersey coast by the evening. In addition to some strong wind gusts, this coastal area of low pressure also produced rainfall amounts ranging mostly between 1.0 inches to 2.50 inches of rain in New Jersey.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 10, 4:01 AM EST, 3 hours 31 minutes earlier.

Area forecast discussion, Nov 10, 4:01 AM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 AM EST TUE NOV 10 2015

.SYNOPSIS...
THE SURFACE LOW WILL SLIDE UP THE EASTERN SEABOARD TODAY INTO
TONIGHT. HIGH PRESSURE FOLLOWS ON WEDNESDAY. THE NEXT LOW WILL LIFT
NORTHEAST THROUGH THE GREAT LAKES REGION LATE THIS WEEK, BRINGING A
PAIR OF COLD FRONTS TO OUR REGION, FIRST ON THURSDAY, THEN A
ANOTHER COLD FRONT ON SATURDAY. HIGH PRESSURE SHOULD SLOWLY BUILD
IN FROM THE WEST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF LOW PRESSURE CENTERED OVER EASTERN NORTH CAROLINA EARLY
THIS MORNING WILL GRADUALLY TRACK NORTHEASTWARD TODAY, EMERGING OFF
THE EASTERN SEABOARD AROUND THE VIRGINIA TIDEWATER AREA AROUND
DAYBREAK, THEN TRACKING JUST EAST OF THE DELMARVA PENINSULA AND THE
SOUTHERN NEW JERSEY COAST THIS AFTERNOON TO EARLY EVENING. LIGHT TO
MODERATE INTENSITY RAIN WILL PERSIST THIS MORNING, CONTINUING A
GRADUAL NORTHWARD PROGRESSION THROUGH OUR FORECAST AREA. EAST-
NORTHEAST WINDS WILL ALSO BE STEADILY PICKING UP, WITH SOME GUSTS
RANGING 15 TO 20MPH. SOMEWHAT STRONGER GUSTS ARE POSSIBLE FOR
EASTERN PARTS OF THE CWA, CLOSER TO 25 TO 30MPH, ESPECIALLY FOR THE
NORTHERN NEW JERSEY COAST. WE MAY THEN GET A BIT OF A LULL IN THE
STEADIER RAIN TOWARD THE MIDDLE OF THE DAY, BEFORE ANOTHER ROUND OF
STEADIER PRECIP AFFECTS THE AREA INTO LATE AFTERNOON TO EVENING
ASSOCIATED WITH A SHORTWAVE/VORT MAX PASSING OVER EASTERN
PENNSYLVANIA TO NORTHERN/CENTRAL NEW JERSEY. MOST LOCATIONS CAN
EXPECT RAINFALL AMOUNTS IN THE ONE-HALF TO THREE QUARTERS OF AN INCH
RANGE, BUT SOME AREAS COULD SEE AROUND AN INCH OF PRECIPITATION
THROUGH THIS EVENING. TEMPERATURES ARE EXPECTED TO RUN A FEW DEGREES
ABOVE AVERAGE, WITH HIGHS RANGING MOSTLY FROM THE MID 50S ACROSS THE
NORTH TO THE MID 60S INTO SOUTHERN NJ AND THE DELMARVA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE PREVIOUSLY MENTIONED UPPER-LEVEL SHORTWAVE/VORT MAX WILL BE
PASSING OVER NORTHERN PORTIONS OF THE FORECAST AREA THROUGH TONIGHT,
BRINGING ANOTHER ROUND OF STEADIER PRECIP TO MUCH OF OUR AREA.
MEANWHILE, THE COASTAL LOW PRESSURE WILL BE TRACKING NORTHEAST AND
AWAY FROM THE SOUTHERN NEW JERSEY COAST, ON ITS WAY TO THE SOUTHERN
NEW ENGLAND COASTAL WATERS BY EARLY WEDNESDAY. STEADIER RAIN WILL
GRADUALLY BE TAPERING OFF FROM SOUTH TO NORTH ACROSS THE FORECAST
AREA DURING THE EARLY MORNING HOURS, AND AS THE COASTAL LOW PRESSURE
PULLS AWAY, WINDS WILL TURN MORE NORTHERLY TO NORTH-NORTHWEST.
OVERNIGHT MINIMUM TEMPERATURES WERE A MET/MAV GUIDANCE BLEND WITH
CONTINUITY, WITH LOWS RANGING FROM THE MIDDLE 40S ACROSS THE NORTH
TO THE LOWER 50S INTO THE DELMARVA.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY...UPPER LEVEL SHORT WAVE RIDGE SLIDES EAST TOWARDS THE
REGION. HOWEVER, CLOUD COVER WILL LIKELY LINGER THROUGH THE DAY,
SO WENT WITH THE LOWER SIDE OF GUIDANCE FOR HIGHS.

THURSDAY...THE NEXT LOW LIFTS INTO THE GREAT LAKES REGION.MODELS
CONTINUE TO SHOW A NEARLY VERTICALLY STACKED LOW. THUS, EXPECT A
BRIEF PERIOD OF PRECIPITATION WHILE THE REGION IS UNDER THE WARM
SECTOR IN RESPONSE TO THE APPROACHING MID AND UPPER LEVEL
VORTICITY MAX. ALSO, AT 250 MB THE REGION WILL BE UNDER THE LEFT
FRONT QUADRANT OF THE JET AT THAT LEVEL THROUGH THE DAY TIME
HOURS. PWAT VALUES COULD BE WELL ABOVE NORMAL, SO LEFT MENTION IN
THE HWO OF POTENTIAL FOR FLOODING IN POOR DRAINAGE AREAS.
HOWEVER...STORM MOTIONS WILL BE RELATIVELY FAST, AND THE PERIOD OF
OPPORTUNITY FOR PRECIPITATION WILL LIKELY BE BRIEF, SO FLOODING
THREAT IS SOMEWHAT LIMITED.

THURSDAY NIGHT THROUGH FRIDAY...COLD FRONT IS EXPECTED TO SWEEP
THROUGH THE REGION EARLY THURSDAY NIGHT BRINGING AN ABRUPT WIND
SHIFT AND AN ABRUPT END TO THE PRECIPITATION AS DRIER AIR FILTERS
INTO OUR REGION.

SATURDAY...A SECOND COLD FRONT MOVES THROUGH THE REGION. ALSO
THROUGH THIS TIME FLOW ALOFT TRANSITIONS TO MORE NORTHWESTERLY
WHICH COULD LEAD TO LAKE EFFECT PRECIPITATION TO OUR NORTHWEST.
HOWEVER, IT APPEARS UNLIKELY THAT THIS PRECIPITATION WILL MAKE IT
INTO OUR REGION GIVEN THE VERY DRY AIR THROUGH THE BOUNDARY LAYER

SUNDAY THROUGH TUESDAY...COULD SEE SOME MODEST AIR MASS
MODIFICATION AS A HIGH OVER THE SOUTHEAST TRIES TO BUILD INTO OUR
REGION, LEADING TO A MODEST WARMING TREND THROUGH THIS PERIOD.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

TODAY...A CONTINUING TREND OF LOWERING CEILINGS AND VSBYS TO MVFR
LEVELS IS EXPECTED THROUGH THE EARLY MORNING AS RAIN CONTINUES TO
SLOWLY SPREAD FROM SOUTH TO NORTH THROUGH THE AREA. IFR CONDITIONS
ARE THEN ANTICIPATED WITHIN A COUPLE OF HOURS OF DAYBREAK FOR THE
TAF SITES AND ARE EXPECTED TO PERSIST THROUGH THE DAYTIME WITH SOME
PERIODS OF MORE MODERATE, STEADY RAINFALL PASSING ACROSS THE REGION.
OVERALL, EAST-NORTHEAST WINDS WILL CONTINUE EARLY AND THROUGH THE
DAYTIME, WITH GUSTS DURING THE DAY TO AROUND 20 KNOTS OR SO FOR THE
TAF SITES.

TONIGHT...MOSTLY IFR CONDITIONS WILL LIKELY CONTINUE THROUGH THE
FIRST PART OF THE NIGHT, WITH SOME IMPROVEMENT BACK TO MVFR
OVERNIGHT TO EARLY MORNING WEDNESDAY AS RAIN COVERAGE DECREASES
ACROSS THE AREA WITH LOW PRESSURE MOVING AWAY. SUSTAINED NORTHEAST
WINDS BETWEEN 10 TO 15 KNOTS WILL BECOME MORE NORTHERLY TO NORTH-
NORTHWEST OVERNIGHT.

OUTLOOK...

WEDNESDAY...MOSTLY VFR CONDITIONS EXPECTED. ON WEDNESDAY NIGHT THERE
IS A CHANCE FOR LOWER CLOUDS TO MOVE IN FROM THE WEST LEADING TO
MVFR CONDITIONS PRIMARILY AT KABE AND KRDG.

THURSDAY...FOR LOCATIONS THAT DO NOT SEE LOW CLOUDS WEDNESDAY NIGHT,
EXPECT MOSTLY VFR CONDITIONS WITH OCCASIONAL REDUCTIONS TO MVFR IN
RAIN SHOWERS. FOR TAF SITES THAT DO SEE CEILING REDUCTIONS WEDNESDAY
NIGHT, MVFR CEILINGS COULD LINGER THROUGH THE DAY WITH OCCASIONAL
REDUCTIONS IN VISIBILITY DUE TO RAIN SHOWERS.

FRIDAY...VFR CONDITIONS EXPECTED. GUSTY WESTERLY WINDS BEHIND THE
COLD FRONT (WITH GUSTS ABOVE 20 KT POSSIBLE).

SATURDAY...VFR CONDITIONS EXPECTED. GUSTY WESTERLY WINDS WITH GUSTS
ABOVE 20 KT POSSIBLE.

&&

.MARINE...
THROUGH TODAY EAST-NORTHEAST WIND GUSTS WILL BE INCREASING FOR OUR
ATLANTIC COASTAL WATERS AND INTO DELAWARE BAY AS A COASTAL LOW
PRESSURE SYSTEM TO OUR SOUTH GRADUALLY TRACKS NORTHEASTWARD. SMALL
CRAFT ADVISORY HEADLINES ARE IN PLACE AS GUSTS WILL REACH AROUND 30
KNOTS AT TIMES, WITH SEAS ALSO BUILDING THROUGH THE DAY. WHILE SOME
GUSTS COULD APPROACH GALE CRITERIA FOR OUR NORTHERN WATERS OFF THE
NJ COAST LATER THIS AFTERNOON TO EVENING, FORECAST SOUNDING DATA DID
NOT LEND ENOUGH CONFIDENCE TO ISSUE ANY GALE HEADLINES. THEREFORE,
SCA FLAGS WILL CONTINUE FOR OUR WATERS THROUGH THIS EVENING AND
TONIGHT, AS WINDS BECOME MORE NORTHERLY WITH TIME.

OUTLOOK...

WEDNESDAY...WINDS SHOULD DROP BELOW SCA CRITERIA BY MID DAY, BUT
WAVE HEIGHTS ABOVE 5 FT COULD LINGER FOR MUCH OF THE DAY. FOR NOW
HAVE KEPT THE EXPIRATION TIME OF THE SCA AT 11 AM DUE TO UNCERTAINTY
IN HOW QUICKLY THE WAVES WILL SUBSIDE.

THURSDAY THROUGH FRIDAY...SCA CONDITIONS ARE LIKELY, FIRST WITH
SOUTHERLY WINDS FOR MUCH OF THE DAY ON THURSDAY, THEN AN ABRUPT
SHIFT TO WESTERLY WINDS WITH A COLD FRONT THURSDAY NIGHT.

SATURDAY...SCA CONDITIONS ARE LIKELY. THERE IS A SMALL CHANCE FOR
GALE FORCE GUSTS AROUND 35 KT ON THE OCEAN WATERS THROUGH THE DAY.

&&

.TIDES/COASTAL FLOODING...
NEW MOON WILL BE WEDNESDAY LEADING TO ASTRONOMICAL HIGH TIDES
AROUND A FOOT BELOW MINOR FLOODING THRESHOLDS FOR BOTH THE
WEDNESDAY MORNING AND THURSDAY MORNING HIGH TIDE CYCLES. GUSTY
SOUTHERLY WINDS ARE EXPECTED TO DEVELOP EARLY IN THE DAY ON
THURSDAY. THUS THE HIGHEST RISK FOR ANY TIDAL FLOODING WOULD BE
WITH THE HIGH TIDE ON THURSDAY MORNING. ETSS GUIDANCE SUGGESTS
SOME OCEAN SIDE SITES COULD REACH MINOR FLOODING THRESHOLDS.
HOWEVER WE THINK THIS IS UNLIKELY ESPECIALLY CONSIDERING THE
LOCAL REGRESSION PROGRAM INDICATES TIDES SHOULD STAY BELOW
COASTAL FLOOD ADVISORY CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST WEDNESDAY FOR ANZ431-
     450>455.
     SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 5 PM EST THIS
     AFTERNOON FOR ANZ430.

&&

SYNOPSIS...JOHNSON
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...JOHNSON
AVIATION...JOHNSON/KLINE
MARINE...JOHNSON/KLINE
TIDES/COASTAL FLOODING...JOHNSON
Hazardous weather outlook, Nov 10, 3:17 AM EST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EST TUE NOV 10 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-110830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
317 AM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BRIEF HEAVY RAIN IS POSSIBLE THURSDAY IN NEW JERSEY AND
SOUTHEASTERN PENNSYLVANIA WHICH COULD LEAD TO MINOR FLOODING IN
POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
317 AM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 10, 7:23 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 AM EST TUE NOV 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       12 SW ATSION            39.60N  74.85W
11/10/2015  M1.01 INCH       ATLANTIC           NJ   USGS

            24 HOUR RAINFALL.

0600 AM     HEAVY RAIN       1 SE ST. MICHAELS       38.78N  76.21W
11/10/2015  M1.14 INCH       TALBOT             MD   COCORAHS

            24 HOUR RAINFALL.

0605 AM     HEAVY RAIN       10 NNE SYCAMORE         38.74N  75.42W
11/10/2015  M1.64 INCH       SUSSEX             DE   MESONET

            12 HOUR RAINFALL.

0605 AM     HEAVY RAIN       2 NNE DELANEY CORNER    39.33N  75.73W
11/10/2015  M1.33 INCH       NEW CASTLE         DE   MESONET

            24 HOUR RAINFALL.

0605 AM     HEAVY RAIN       10 NNE SYCAMORE         38.74N  75.42W
11/10/2015  M1.64 INCH       SUSSEX             DE   MESONET

            24 HOUR RAINFALL.

0605 AM     HEAVY RAIN       2 NNE DELANEY CORNER    39.33N  75.73W
11/10/2015  M1.33 INCH       NEW CASTLE         DE   MESONET

            12 HOUR RAINFALL.

0615 AM     HEAVY RAIN       SALEM RIVER AT          39.65N  75.33W
11/10/2015  M1.01 INCH       SALEM              NJ   GOES

            12 HOUR RAINFALL.

0615 AM     HEAVY RAIN       SALEM RIVER AT          39.65N  75.33W
11/10/2015  M1.01 INCH       SALEM              NJ   GOES

            24 HOUR RAINFALL.

0615 AM     HEAVY RAIN       4 SW LEWES              38.74N  75.20W
11/10/2015  M1.68 INCH       SUSSEX             DE   COCORAHS

            24 HOUR RAINFALL.

0642 AM     HEAVY RAIN       20 SSE PORT NORRIS      38.96N  74.93W
11/10/2015  M1.59 INCH       CAPE MAY           NJ   MESONET

            24 HOUR RAINFALL.

0647 AM     HEAVY RAIN       13 NNE BISHOPVILLE      38.63N  75.11W
11/10/2015  M1.39 INCH       SUSSEX             DE   MESONET

            24 HOUR RAINFALL.

0648 AM     HEAVY RAIN       11 S BIG STONE BEACH    38.83N  75.33W
11/10/2015  M1.45 INCH       SUSSEX             DE   MESONET

            24 HOUR RAINFALL.

0649 AM     HEAVY RAIN       3 W CARVILLE            39.05N  76.07W
11/10/2015  M1.21 INCH       QUEEN ANNES        MD   MESONET

            24 HOUR RAINFALL.

0653 AM     HEAVY RAIN       17 SE BIG STONE BEACH   38.79N  75.15W
11/10/2015  M1.88 INCH       SUSSEX             DE   MESONET

            12 HOUR RAINFALL.

0653 AM     HEAVY RAIN       17 SE BIG STONE BEACH   38.79N  75.15W
11/10/2015  M1.88 INCH       SUSSEX             DE   MESONET

            24 HOUR RAINFALL.

0654 AM     HEAVY RAIN       5 NNW COPPERVILLE       38.90N  76.20W
11/10/2015  M1.06 INCH       QUEEN ANNES        MD   MESONET

            12 HOUR RAINFALL.

0654 AM     HEAVY RAIN       5 NNW COPPERVILLE       38.90N  76.20W
11/10/2015  M1.07 INCH       QUEEN ANNES        MD   MESONET

            24 HOUR RAINFALL.

0654 AM     HEAVY RAIN       SUSSEX COUNTY AIRPORT   38.69N  75.36W
11/10/2015  M1.87 INCH       SUSSEX             DE   ASOS

            24 HOUR RAINFALL.

0657 AM     HEAVY RAIN       1 NNW ELLENDALE         38.83N  75.43W
11/10/2015  M1.97 INCH       SUSSEX             DE   COCORAHS

            24 HOUR RAINFALL.

0658 AM     HEAVY RAIN       2 NNW OXFORD            38.72N  76.18W
11/10/2015  M1.00 INCH       TALBOT             MD   MESONET

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 SSE MIDDLETOWN        39.44N  75.71W
11/10/2015  M1.21 INCH       NEW CASTLE         DE   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       1 SW SEAFORD            38.64N  75.63W
11/10/2015  M1.90 INCH       SUSSEX             DE   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       7 E SELBYVILLE          38.46N  75.09W
11/10/2015  M2.44 INCH       SUSSEX             DE   COCORAHS

            24 HOUR RAINFALL.

0711 AM     HEAVY RAIN       LONG NECK               38.62N  75.15W
11/10/2015  M2.45 INCH       SUSSEX             DE   DEOS

0711 AM     HEAVY RAIN       GUMBORO                 38.48N  75.37W
11/10/2015  M2.43 INCH       SUSSEX             DE   DEOS

0711 AM     HEAVY RAIN       NASSAU                  38.75N  75.19W
11/10/2015  M2.38 INCH       SUSSEX             DE   DEOS

0712 AM     HEAVY RAIN       SELBYVILLE              38.46N  75.22W
11/10/2015  M2.59 INCH       SUSSEX             DE   DEOS

0716 AM     HEAVY RAIN       FEDERALSBURG            38.69N  75.77W
11/10/2015  M2.50 INCH       CAROLINE           MD   CO-OP OBSERVER

0716 AM     HEAVY RAIN       REDDEN                  38.74N  75.42W
11/10/2015  M1.64 INCH       SUSSEX             DE   MESONET

0717 AM     HEAVY RAIN       SELBYVILLE              38.46N  75.22W
11/10/2015  M2.63 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       LONG NECK               38.62N  75.15W
11/10/2015  M2.49 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       NASSAU                  38.75N  75.19W
11/10/2015  M2.40 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       GUMBORO                 38.48N  75.37W
11/10/2015  M2.44 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       LAUREL                  38.55N  75.57W
11/10/2015  M2.40 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       LEWES                   38.78N  75.15W
11/10/2015  M2.36 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       HARBESON                38.72N  75.28W
11/10/2015  M2.35 INCH       SUSSEX             DE   DEOS

0717 AM     HEAVY RAIN       BETHANY BEACH           38.54N  75.07W
11/10/2015  M2.32 INCH       SUSSEX             DE   DEOS

0721 AM     HEAVY RAIN       STOCKLEY                38.64N  75.34W
11/10/2015  M2.19 INCH       SUSSEX             DE   DEOS

&&

EVENT NUMBER PHI1500825
EVENT NUMBER PHI1500826
EVENT NUMBER PHI1500827
EVENT NUMBER PHI1500828
EVENT NUMBER PHI1500829
EVENT NUMBER PHI1500830
EVENT NUMBER PHI1500831
EVENT NUMBER PHI1500832
EVENT NUMBER PHI1500833
EVENT NUMBER PHI1500834
EVENT NUMBER PHI1500835
EVENT NUMBER PHI1500836
EVENT NUMBER PHI1500837
EVENT NUMBER PHI1500838
EVENT NUMBER PHI1500839
EVENT NUMBER PHI1500840
EVENT NUMBER PHI1500841
EVENT NUMBER PHI1500842
EVENT NUMBER PHI1500843
EVENT NUMBER PHI1500844
EVENT NUMBER PHI1500845
EVENT NUMBER PHI1500846
EVENT NUMBER PHI1500847
EVENT NUMBER PHI1500848
EVENT NUMBER PHI1500849
EVENT NUMBER PHI1500850
EVENT NUMBER PHI1500851
EVENT NUMBER PHI1500852
EVENT NUMBER PHI1500853
EVENT NUMBER PHI1500854
EVENT NUMBER PHI1500855
EVENT NUMBER PHI1500856
EVENT NUMBER PHI1500857
EVENT NUMBER PHI1500858
EVENT NUMBER PHI1500859
EVENT NUMBER PHI1500860
EVENT NUMBER PHI1500861
EVENT NUMBER PHI1500862

STAFF

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 strong wind. Local standard time, as filed.

Strong Wind, Eastern Cape May

When
November 10, 7:32 AM EST
Where
Eastern Cape May forecast zone
Measured
35 kt (40 mph) measured gust
Property damage
$500
Reported by
Mesonet
Coordinates
39.085, -74.850 (the zone’s center; the record gives no point)

Strong Wind, Eastern Cape May

When
November 10, 11:58 AM EST
Where
Eastern Cape May forecast zone
Measured
35 kt (40 mph) measured gust
Property damage
$500
Reported by
Mesonet
Coordinates
39.085, -74.850 (the zone’s center; the record gives no point)

What these are

Strong Wind
Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, November 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 609241, 609264.